# SDR SWIA200922669

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 18,950 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC STRIP COVERING EMERGENCY FLOOR STRIP HAS BROKEN OFF FROM ABOUT ROW 12 BACK TO LAVATORY.  (FLT 6014)  REMOVED & REPLACED AFT EMERGENCY TRACK LIGHT COVER IAW AMM 33-51-00.
